# SDR CALA2017060201659

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 74,505 hours, 28,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720401
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R, 1 INCH AFT OF FRAME 65 HAS CORROSION.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 51-42 -11-001, REV 118.
